Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the withdrawal symptoms of diphenhydramine?

Diphenhydramine, what would the withdrawal symptoms be. My sister has been dependant on them for approx 2 years taking around 4-5 boxes of 50mg per week... Meant to be 1 a night... Please help, I m growing every day more concerned as she does not see this as an addiction...
Thu, 21 Jan 2016
Report Abuse
General & Family Physician 's  Response
Hi thanks for asking question.
I can understand your concern.
You have not mentioned the reason why your sister taking it.
it is sedative drug.
Is she taking it for sleep?
By the way this drug can be stopped with no dependence of it.
So better to immediately stop it.
For sleep induction it should not be taken.
The safer and nondependence producing drug available like zolpidem.
I hope i solved your query.
thanks .dont worry.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the withdrawal symptoms of diphenhydramine?

Hi thanks for asking question. I can understand your concern. You have not mentioned the reason why your sister taking it. it is sedative drug. Is she taking it for sleep? By the way this drug can be stopped with no dependence of it. So better to immediately stop it. For sleep induction it should not be taken. The safer and nondependence producing drug available like zolpidem. I hope i solved your query. thanks .dont worry.